# SDR CA091211011

- Difficulty date: December 10, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,506 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Attach Fitting
- Part number: 8A02700003
- Condition: Corroded
- Location: Mlg Float
- Part time: 3,068 hours
- Component: Float, 8000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLOATS ARE FITTED TO A ACFT.  THE FWD FLYING WIRE ATTACH BRACKET WAS FOUND CORRODED.  PART REPLACED WITH NEW UNIT.
